# SDR AU510002050

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 2330 · Entertainment System
- Part: Control System
- Condition: Faulty
- Location: Video Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER ENTERTAINMENT SYSTEM VIDEO CONTROL CENTER FAULTY.
